• EDWARD CLAGHORN posted an update 11 months, 2 weeks ago

    My third Pfizer shot tilted me backwards – especially with my vision. I did have increased muscle aches and some loss of balance. Not nearly as bad as after the first two shots. I assume the changed meds were responsible for holding the line. Two weeks after the third shot I got my flu and pneumonia shots. I did not feel great after these two. They have never bothered me before.

    My main problem these days is a swelling in my cheeks that causes a lot of nasal and breathing issues. I checked on my allergies and found that I am basically allergic to nothing. Mt Dr. says that my nasal issues and not caused by the MG. No answers yet but I keep looking.

    I appreciate reading everyone’s inputs. It is helpful and means a lot to me. Thank you.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account